# SDR CA080416003

- Difficulty date: April 16, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bbavia 7GCAA
- Engine: Lyc O320A2B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT10
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TESTING UNIT FOR ITS 12 MONTH CERTIFICATION IAW CAR 571 APPENDIX G, UNIT DID NOT HAVE ANY TRANSMIT POWER. ELT TRANSMITTER BOARD REPLACED AND UNIT TESTED SERVICEABLE. (TC NR 20080416003)
